# SDR CALA2025112711497

- Difficulty date: November 5, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 80,476 hours, 29,957 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550425
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR STRUCTURE WITH CORROSION AT STA328 RBL51.   REPAIRED FWD WET AREA BEAM LOCATED AT BS 328 IAW SRM 53-10-51-2R-7, ALTERNATIVE 3.
